By Topic

Recoverability of signals transmitted over a channel with interference due to independent samples of the input (Corresp.)

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)

Consider a channel modeled as a linear operator with additive noise that arises from independent samples of the input. Sufficient conditions are presented for the existence of an m -dimensional input signal that can be recovered by means of a linear operator on the channel output.

Published in:

IEEE Transactions on Information Theory  (Volume:16 ,  Issue: 4 )